ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Shaiju, AJ and Dharmatti, Sheetal (2007) Infinite dimensional differential games with hybrid controls. In: Proceedings of Indian Academy of Sciences- Mathematical Sciences, 117 (2). pp. 233-257.

Shaiju, AJ and Dharmatti, Sheetal (2005) Differential games with continuous, switching and impulse controls. In: Nonlinear Analysis, 63 (1). pp. 23-41.

Ghosh, MK and Shaiju, AJ (2004) Existence of Value and Saddle Point in Infinite-Dimensional Differential Games. In: Journal of Optimization Theory and Applications, 121 (2). pp. 301-325.

Shaiju, AJ (2003) Infinite horizon differential games for abstract evolution equations. In: Computational and Applied Mathematics, 22 (3). pp. 335-357.

This list was generated on Tue Oct 22 10:50:10 2019 IST.